Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Remark on existence and uniqueness for the thermistor problem under mixed boundary conditions


Author: Giovanni Cimatti
Journal: Quart. Appl. Math. 47 (1989), 117-121
MSC: Primary 80A20; Secondary 78A99
DOI: https://doi.org/10.1090/qam/987900
MathSciNet review: 987900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The steady-state electrical heating of a solid conductor is studied with mixed boundary conditions. A theorem of existence, nonexistence, and uniqueness of solutions is given under general assumptions on the electrical and thermal conductivities. The basic tool of the proof is a transformation first proposed in [3] by H. Diesselhorst.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A20, 78A99

Retrieve articles in all journals with MSC: 80A20, 78A99


Additional Information

DOI: https://doi.org/10.1090/qam/987900
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website